# SDR DALA2024091208967

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION WEB LOCATED BETWEEN FR27 TO FR28 AND STR38L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED WEB AND LOC. BTW FR27 TO FR28 STRG 38L AS PER A319 SRM 51-42-11-801 AND SRM 51-72-11-001A. (0550978)
